Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chest pain over heart area. Is this any symptom of heart disease or some muscular pain ?

Sir,i am 30 and male..for lst 20 days i am feeling mild pain over my heart area.. Pain is consistent and very mild, it aggrevates only on donward movement of my body or when i move my left hand towards right.. I do smoke but over last dfew days have cust down my ciggareetess intake?? Is this any symptom of heart disease or some muscular pain??? Wot kind of precaution and medication i need to take to get rid of this pain?? Kindly help
Asked On : Sun, 17 Oct 2010
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Member
your symptoms are not consistent with heart disease. Chest pain aggravated by movements form musculoskeletal in origin.

Sitting, standing, sleeping in proper positions will stop the pain. You can also use Ibuprofen for pain as necessary.


Dr. Jagdish

Answered: Wed, 3 Nov 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Thankyou Dr. Jagdish
Answered: Fri, 5 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor